Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 79, NWS Austin/San Antonio, TX

May 3, 2019DeWitt County, Lavaca County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 3, 2019, 9:49 PM CDT for DeWitt County, Lavaca County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2019, 9:49 PM CDT (02:49 UTC)
Expired
May 3, 2019, 10:45 PM CDT
In force
56 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties DeWitt County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 102 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 4:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2019-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2019-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
556 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

168 
WUUS54 KEWX 040249
SVREWX
TXC123-285-040345-
/O.NEW.KEWX.SV.W.0079.190504T0249Z-190504T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
949 PM CDT Fri May 3 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  DeWitt County in south central Texas...
  Lavaca County in south central Texas...

* Until 1045 PM CDT.

* At 948 PM CDT, severe thunderstorms were located along a line
  extending from near Moulton to near Hochheim to Westhoff to 7 miles
  north of Runge, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cuero, Yoakum, Hallettsville, Yorktown, Shiner, Moulton, Nordheim,
  Sublime, Thomaston, Ezzell, Hochheim, Speaks, Westhoff, Komensky,
  Worthing, Henkhaus, Cotton Patch, Edgar, Terryville and
  Meyersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2907 9695 2910 9698 2887 9731 2892 9742
      2882 9757 2900 9775 2938 9723 2958 9721
      2963 9714 2963 9686 2958 9684 2958 9679
      2934 9656
TIME...MOT...LOC 0248Z 312DEG 32KT 2960 9718 2936 9728 2919 9745 2900
9774

HAIL...0.75IN
WIND...60MPH
 
$$

CP
2 follow-up statements
056 
WWUS54 KEWX 040317
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1017 PM CDT Fri May 3 2019

TXC123-285-040345-
/O.CON.KEWX.SV.W.0079.000000T0000Z-190504T0345Z/
DeWitt TX-Lavaca TX-
1017 PM CDT Fri May 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR DEWITT AND LAVACA COUNTIES...

At 1017 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Hallettsville to near Yoakum to
near Cuero to near Weesatche, moving southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cuero, Yoakum, Hallettsville, Yorktown, Shiner, Moulton, Nordheim,
Sublime, Thomaston, Ezzell, Hochheim, Speaks, Westhoff, Komensky,
Worthing, Henkhaus, Cotton Patch, Edgar, Terryville and Meyersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2907 9695 2910 9698 2887 9731 2892 9742
      2882 9757 2900 9775 2938 9723 2958 9721
      2963 9714 2963 9686 2958 9684 2958 9679
      2934 9656
TIME...MOT...LOC 0317Z 293DEG 22KT 2954 9701 2930 9711 2913 9728 2887
9750

HAIL...<.75IN
WIND...60MPH
 
$$

CP
307 
WWUS54 KEWX 040331 RRA
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1031 PM CDT Fri May 3 2019

TXC123-285-040345-
/O.CON.KEWX.SV.W.0079.000000T0000Z-190504T0345Z/
DeWitt TX-Lavaca TX-
1031 PM CDT Fri May 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR DEWITT AND LAVACA COUNTIES...

At 1031 PM CDT, severe thunderstorms were located along a line
extending from near Hallettsville to 7 miles southwest of Ezzell to
near Thomaston to Weesatche, moving southeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cuero, Yoakum, Hallettsville, Yorktown, Shiner, Moulton, Nordheim,
Sublime, Thomaston, Ezzell, Hochheim, Speaks, Westhoff, Komensky,
Worthing, Henkhaus, Cotton Patch, Edgar, Terryville and Meyersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2907 9695 2910 9698 2887 9731 2892 9742
      2882 9757 2900 9775 2938 9723 2958 9721
      2963 9714 2963 9686 2958 9684 2958 9679
      2934 9656
TIME...MOT...LOC 0331Z 311DEG 32KT 2946 9691 2922 9701 2905 9718 2883
9747

HAIL...<.75IN
WIND...60MPH
 
$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 8:52 PM CDT, 57 minutes earlier.

Area forecast discussion, May 3, 8:52 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
852 PM CDT Fri May 3 2019

.UPDATE...
Quick Update. The main concern continues to be the line of
thunderstorms from El Indio to Hondo to San Antonio to New
Braunfels, Bastrop, and Giddings. Behind the line light rain
continues. There continues to be many threats with this line mainly
strong gusty winds and heavy rainfall leading to flash flooding. We
have seen numerous reports from Dripping Springs and Austin of
evacuations, water rescues, and low water crossings closed. We
continue to urge people to not travel tonight if they don't have too.
We have also seen little spin up circulations on the northern end of
the line in Bastrop County headed into Lee County and also in
Guadalupe county. The good news is that the this line will continue
to move off to the east and southeast and should clear our area by
about 3 am. Dry weather is in the forecast for tomorrow and Sunday
before more rain next week! Other than dropping counties from the
Severe Thunderstorm Watch that are now behind the line PoPs have been
adjusted to fit radar trends and hourly grids were also trended.

&&

.PREV DISCUSSION... /ISSUED 646 PM CDT Fri May 3 2019/

AVIATION...
Thunderstorm complex near AUS is expected to begin propagating
towards SAT/SSF by 02Z with heavy rainfall associated with this
complex producing IFR/MVFR visibilities and ceilings through 08Z
before it clears Interstate 35. Stronger cells may be able to produce
wind gusts near 40 knots. Stray TSRA may skirt DRT but will handle
impacts with amendments as confidence was not high enough to maintain
a TEMPO based on latest radar presentation.

Once the line exits to the east with the passage of an associated
mid-level trough axis now over West Central Texas, have trended
ceilings close to HRRR output with VFR ceilings prevailing through
the end of the period. May see a few MVFR ceilings attempt to develop
at all of the terminals closer to sunrise as southerly low level
winds persist behind this system, but veering winds should clear out
any ceilings that develop mid to late morning Saturday. Otherwise,
light and variable winds will become northeasterly 5-10 knots during
the day Saturday for AUS/SAT/SSF and southeast around 10 knots for
DRT.

PREV DISCUSSION... /ISSUED 440 PM CDT Fri May 3 2019/

UPDATE...
Quick update for Severe Thunderstorm Watch 127 that has been issued
for the entire South Central Texas area. Strong to Severe
thunderstorms are already ongoing across the Edwards Plateau in
Northern Val Verde County and across Northern Kendall/SE Gillespie
Counties. This activity will gradually move east and southeast
through the evening and into the overnight hours.

PREV DISCUSSION... /ISSUED 246 PM CDT Fri May 3 2019/

SHORT TERM (Tonight through Saturday Night)...
We'll take "All Scales of Motion" for $500 today across South
Central Texas. Fortunately, the variety of forcings from local and
low (boundaries) to region-wide and high (shortwave trough and jet
streak exit region) have dissipated into the background regime or are
consistent enough to settle into a climatologically-favorable
morphology for this afternoon through tomorrow morning. The 12Z
NAM/GFS/ECMWF and more recent TTech WRF/HRRR/HREF runs are in general
agreement with that evolution, from isolated to scattered storms
moving from West Texas and Mexico into the Rio Grande Plains this
afternoon, to an eventual merging of cold pools and an MCS rolling
though the southeastern 1/2 of the area. Some supercells are
possible through early evening before the cold pools merge.

The greatest severe threat will be damaging wind, with lesser threat
of large hail and a very small chance for a tornado or two. The
prime severe threat area will be near supercells along the Rio Grande
through about 7-8 pm, then transitioning to along and east of I-35 by
10-11 pm. Of special concern area is along and south of U.S. 90 from
Uvalde to San Antonio to Gonzales, where the models indicate the
highest damaging wind threat. Rainfall amounts will be spotty in the
west, from 1/10 inch up to one inch. Locations in the middle should
see 1/4 to one inch, and locations along and east of I-35 1 to 2
inches. A few spots east of I-35 may see up to 4 inches. Some minor
flash flooding is possible due to the rain/runoff from storms earlier
today, in addition to the storms expected tonight.

The good news is the shortwave trough will move east and a rapid
clearing/drying trend from west to east will occur on Saturday. Rain
should be over by midday except for all but the far eastern coastal
plains, and rain should end there by mid-afternoon. Some fog is
likely late Saturday night along and east of I-35, but that will be
addressed by later forecasts when the clearing trend and near-ground
wetness after the rain are more evident.

LONG TERM (Sunday through Friday)...
Sunday is the day for outdoor activity for the next week, with low-
amplitude ridging is over the area. Temperatures will be seasonal and
relative humidity fairly low after daytime heating dissipates
morning fog.

The longwave pattern will become increasingly favorable for severe
storms and heavy rain as next week progresses, with a large and
digging western U.S. trough, and a strengthening Jet Stream across
northern Mexico and into Texas. Shortwave troughs will eject out of
the longwave trough every 24-36 hours to provide the primary lift. At
this time, Monday, Wednesday, and Friday appear to be the days with
the best chances for rain. The chances for severe storms will
increase for Wednesday and Friday as the shortwave troughs are deeper
and the boundary layer has more time to moisten and increase
instability. Friday is of the highest concern, as a cold front
appears to stall from west to east across our area. Diffluent
1000-500 mb thickness over our area points to slow-moving, stalling,
or possibly even back-building convection. Combined with echo
training along the front, that is a recipe for very heavy rain and
significant flash and river flooding. While at this forecast range
details are variable and fuzzy, pay attention to the how the forecast
evolves through the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              80  64  80  62  83 /  50  70  20   0   0
Austin Bergstrom Intl Airport  81  62  80  61  83 /  50  70  20   0   0
New Braunfels Muni Airport     81  64  80  61  83 /  40  70  20   0   0
Burnet Muni Airport            77  61  78  60  81 /  60  60  10   0   0
Del Rio Intl Airport           76  64  85  65  85 /  70  40  10   0  -
Georgetown Muni Airport        77  63  79  60  83 /  60  70  20   0   0
Hondo Muni Airport             81  64  83  62  85 /  40  60  10   0   0
San Marcos Muni Airport        82  64  80  61  83 /  50  70  20   0   0
La Grange - Fayette Regional   80  66  82  63  85 /  60  80  30   0   0
San Antonio Intl Airport       79  64  81  63  84 /  40  70  10   0   0
Stinson Muni Airport           82  66  81  63  84 /  40  80  10   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...Huffman
Short-Term/Long-Term...Treadway
Public Service/Data Collection...33
Hazardous weather outlook, May 3, 4:40 PM CDT, 5 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
440 PM CDT Fri May 3 2019

TXZ171>173-183>194-202>209-217>225-228-042145-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
440 PM CDT Fri May 3 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

A severe thunderstorm watch is now in effect for the entire South
Central Texas area through 11 pm tonight. There is a slight risk
of severe storms for most of South- Central Texas today into
tonight. Large hail and damaging winds are the main threats,
however, isolated tornadoes are possible. Locally heavy rainfall
amounts of 1 to 2 inches could lead to minor flooding, especially
across areas that have received heavy rains recently.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 3, 8:57 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             3 SSW LINCOLN           30.25N 96.99W
05/03/2019  E1.00 INCH       LEE                TX   AMATEUR RADIO

&&

CVP
Local storm report, May 3, 9:02 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND DMG     4 NNW BULVERDE          29.79N 98.47W
05/03/2019                   COMAL              TX   TRAINED SPOTTER

            LARGE TREE BLOWN DOWN ONTO SH 46 JUST WEST
            OF SPRING BRANCH ROAD. TIME OF EVENT
            ESTIMATED WITH RADAR.

&&

CVP
Local storm report, May 3, 9:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
931 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND DMG     3 SE LINCOLN            30.26N 96.94W
05/03/2019                   LEE                TX   BROADCAST MEDIA

            TREE BLOWN DOWN ON US 77 NORTH OF GIDDINGS.
            TIME OF EVENT ESTIMATED WITH RADAR.

&&

CVP
Local storm report, May 3, 9:34 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND GST     1 NW CAMP SWIFT         30.20N 97.30W
05/03/2019  M66 MPH          BASTROP            TX   MESONET

            66 MPH WIND GUST MEASURED BY RAWS MESONET
            STATION BTRT2.

&&

CVP
Local storm report, May 3, 9:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
938 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     FLASH FLOOD      CEDAR CREEK             30.09N 97.50W
05/03/2019                   BASTROP            TX   DEPT OF HIGHWAYS

            WATER OVER HWY 21 IN CEDAR CREEK.

&&

CVP
Local storm report, May 3, 9:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
942 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     SABINAL                 29.32N 99.47W
05/03/2019                   UVALDE             TX   CO-OP OBSERVER

            LARGE TREE BLOWN DOWN ONTO ROAD. TIME OF
            EVENT ESTIMATED WITH RADAR.

&&

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:01 PM CDTSpecial Weather StatementEWXTravis44 min
May 3, 7:12 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde33 min
May 3, 7:26 PM CDTSpecial Weather StatementEWXBandera34 min
May 3, 7:30 PM CDTSpecial Weather StatementEWXBlanco45 min
May 3, 7:35 PM CDTSpecial Weather StatementEWXLee40 min
May 3, 7:43 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala62 min
May 3, 7:49 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Lee, Travis56 min
May 3, 7:51 PM CDTSpecial Weather StatementEWXBexar, Caldwell, Comal, Guadalupe, Kendall69 min
May 3, 7:53 PM CDTSpecial Weather StatementEWXDimmit82 min
May 3, 8:01 PM CDTTornado WarningEWXBastrop, Lee44 min
May 3, 8:09 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Travis5 hr
May 3, 8:18 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays57 min
May 3, 8:24 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales23 min
May 3, 8:36 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Gonzales, Guadalupe, Hays, Wilson3 hr
May 3, 8:39 PM CDTTornado WarningEWXGuadalupe20 min
May 3, 8:41 PM CDTRiver Flood WarningEWXLlano13 hr
May 3, 8:41 PM CDTRiver Flood WarningEWXTravis17 hr
May 3, 8:42 PM CDTTornado WarningEWXBastrop, Lee33 min
May 3, 8:43 PM CDTRiver Flood WarningEWXBlanco12 hr
May 3, 8:44 PM CDTSpecial Weather StatementEWXAtascosa, Bexar, Frio, Wilson46 min
May 3, 8:50 PM CDTFlash Flood WarningEWXLee7 hr
May 3, 8:54 PM CDTSevere Thunderstorm WarningEWXCaldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more66 min
May 3, 9:03 PM CDTRiver Flood WarningEWXBlanco18 hr
May 3, 9:12 PM CDTTornado WarningEWXLee33 min
May 3, 9:23 PM CDTRiver Flood WarningEWXBlanco, Hays14 hr
May 3, 9:23 PM CDTRiver Flood WarningEWXHays11 hr
May 3, 9:23 PM CDTRiver Flood WarningEWXCaldwell, Hays23 hr
May 3, 9:23 PM CDTRiver Flood WarningEWXBlanco14 hr
May 3, 9:23 PM CDTRiver Flood WarningEWXHays6 hr
May 3, 9:27 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio, Karnes, Wilson63 min
May 3, 9:42 PM CDTRiver Flood WarningEWXHays11 hr
May 3, 9:42 PM CDTRiver Flood WarningEWXTravis28 hr
May 3, 10:15 PM CDTRiver Flood WarningEWXBastrop39 hr
May 3, 10:22 PM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca3 hr
May 3, 11:22 PM CDTSpecial Weather StatementEWXLavaca23 min
May 4, 1:11 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Travis3 hr
May 4, 1:30 AM CDTSpecial Weather StatementEWXFrio, Zavala60 min
May 4, 2:27 AM CDTSpecial Weather StatementEWXFrio, Zavala63 min
May 4, 3:30 AM CDTSpecial Weather StatementEWXFrio15 min
May 4, 8:51 AM CDTRiver Flood WarningEWXBastrop, Fayette48 hr
May 4, 8:51 AM CDTRiver Flood WarningEWXFayette48 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.